# SDR SWIA200515397

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 6,861 hours, 5,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE SMOKE CARGO WARNING AT THE GATE.  CLEANED CANNON PLUGS.  OPERATIONAL CHECK GOOD IAW 25-15-01.
